REAL

The variety generated by order algebras

Freese, R. and Jezek, J. and Jipsen, P. and Markovic, P. and Maróti, Miklós and McKenzie, R. (2002) The variety generated by order algebras. Algebra Universalis, 47 (2). pp. 103-138. ISSN 0002-5240

[img]
Preview
Text
1116609.pdf

Download (260Kb) | Preview

Abstract

Every ordered set can be considered as an algebra in a natural way. We investigate the variety generated by order algebras. We prove, among other things, that this variety is not finitely based and, although locally finite, it is not contained in any finitely generated variety; we describe the bottom of the lattice of its subvarieties.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
Depositing User: Erika Bilicsi
Date Deposited: 04 Apr 2013 08:30
Last Modified: 04 Apr 2013 08:30
URI: http://real.mtak.hu/id/eprint/4588

Actions (login required)

View Item View Item